# SDR COEA2016100821803

- Difficulty date: October 8, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571503206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FRAMES 24-25 INTERIOR SKIN HAS LEVEL 2 CORROSION BETWEEN STRINGERS 19-20L AROUND LT RECIRCULATION FAN CUTOUT. REPAIR PER SRAS CETS-4841/16.10802.
